# SDR DALA2022122788417

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 73,252 hours, 9,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inaccurate
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GROUND AGENT OPEN DOOR 2L BEFORE IT WAS DISARMED. FA FORWARD PANEL STILL SHOWS ARM DOOR L2 WHILE THE L2 DOOR IS OPEN.   DOOR WAS NOT ARMED WHEN OPENED, DOOR DOES NOT SHOW ARMED ON FAP PANEL. CYCLED DOOR, NO FALSE INDICATIONS SHOWN, OPS NORMAL AT THIS TIME. (9174270)
